# SDR 2002UALA00878

- Difficulty date: May 14, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 43,739 hours, 7,061 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF FLOOR EMERGENCY EXIT LIGHT BEGINNING AT RIGHT SIDE CLOSET AT MID GALLEY AND ENDING AT AFT EDGE OF MID LAV FORWARD OF ROW 15 IS INOPERATIVE.  REPAIRED CABLE EMERGENCY ESCAPE PATH LIGHTING.
